# SDR DL75E090769

- Difficulty date: March 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LWR SURFACE T/E HAS DENT AT STA 224.  REPAIRED DURING HMV AT SAA IN SAT ON NR 134448 IN CONJUNCTION WITH JIC OPN 1000 CARD NR 82667990001.
